On strong uniform dimension of locally finite groups

Tom 95 / 2003

A. Sakowicz Colloquium Mathematicum 95 (2003), 207-216 MSC: 20E15, 20E25. DOI: 10.4064/cm95-2-5

Streszczenie

We give the description of locally finite groups with strongly balanced subgroup lattices and we prove that the strong uniform dimension of such groups exists. Moreover we show how to determine this dimension.

Autorzy

  • A. SakowiczInstitute of Mathematics
    University of Białystok
    Akademicka 2
    15-267 Białystok, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek